# SDR FDEA201004231304

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON 0.460" HOLES AT MAIN   CARGO DOOR LOWER JAMB NR 2 SUPPORT FITTING AT HOLES A, B, C AND D.  REPAIR CARRIED OUT AT MAIN CARGO DOOR LOWER JAMB NR2 SUPPORT FITTING AT HOLES A, B, C AND D IAW SRM 53-50-00 FIG 17, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
